# SDR 2021F00098

- Difficulty date: May 3, 2021
- Submitted: May 3, 2021
- Operation: General aviation
- Aircraft: N570QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0125
- Aircraft time: 3,138 hours, 2,053 cycles
- Engine: Pwc PW306D1
- Engine time: 3,138 hours, 2,053 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Cover
- Part number: 30B720901
- Condition: Corroded
- Location: Accessory Gb
- Part time: 3,138 hours, 2,053 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE AGB AFT COVER. ACCOMPLISHED PRATT & WHITNEY DAA2021-356-PW306D1-CN0250 DATED APRIL 29, 2021; DEVIATION LETTER - ENGINE MODEL PW306D1 SERIAL NUMBER CN0250 (TTSN 3138.1 HOURS CYCLES: 2053) - ACCESSORY GEAR BOX TOUCH UP REPAIR.
